Skip to main content

Browse by Publisher

Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 3.

Article

Fleischmann, Peter, Woodcock, Chris F. (2013) Galois ring extensions and localized modular rings of invariants of p-groups. Transformation Groups, 18 (1). pp. 131-147. ISSN 1083-4362. (doi:10.1007/s00031-012-9205-6) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:33275)
Woodcock, Chris F. (2007) Reciprocal polynomials and modular invariant theory. Transformation Groups, 12 (4). pp. 787-806. ISSN 1083-4362. (doi:10.1007/s00031-006-0043-2) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:2819)
Campbell, Eddy, Hughes, I.P., Kemper, Gregor, Shank, R. James, Wehlau, David L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (doi:10.1007/BF01237176) (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided) (KAR id:16209)
This list was generated on Tue Nov 30 02:05:25 2021 GMT.